Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 3, Pages 209-232

Brownian local times

Lajos Takács1,2

1Case Western Reserve University, Department of Mathematics, Cleveland 44106, OH, USA
22410 Newbury Drive, Cleveland Heights 44118, Ohio, USA

Received 1 March 1995; Revised 1 June 1995

Copyright © 1995 Lajos Takács. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper explicit formulas are given for the distribution functions and the moments of the local times of the Brownian motion, the reflecting Brownian motion, the Brownian meander, the Brownian bridge, the reflecting Brownian bridge and the Brownian excursion.